MathSciNet Relay Station
MathSciNet bibliographic data
MR1560661 DML
Moore, R. L.; An uncountable, closed, and non-dense point set each of whose complementary intervals abuts on another one at each of its ends. Bull. Amer. Math. Soc. 29 (1923), no. 2, 49–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement